# SDR UALA2011021400771

- Difficulty date: February 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 47,809 hours, 13,418 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP AT OVERWING EXITS.  REPLACED BATTERY PACK, LOCATED ABOVE LT STOW BIN AT OVERWING EXIT.
